# SDR ASOA2015030512323

- Difficulty date: February 19, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,458 hours, 10,089 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Housing
- Condition: Broken
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND PANELS 232AZ/BZ, 232CZ AND 232DZ REQUIRE REPAINT.  UPON FURTHER INVESTIGATION, FOUND PANEL 232CZ C/C HSG ASSY BROKEN.  REMOVED & INSTALLED SERVICEABLE C/C HSG ASSY ON PANEL 232CZ IAW AMM 33-51-05-000-801 & 35-51-05-400-801 TR 33-0173 & 33-0172.  COMPLIED WITH OPS TEST OF THE GALLEY SERVICE DOOR EMERGENCY EXIT SIGN, OPS TEST GOOD IAW AMM 33-51-00-710-802.
